| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported with a description of lens stuck in the injector and could not be implanted.There was no patient harm.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information provided in d.1., d.2., d.4.And d.9.The manufacturer internal reference number is: (b)(4).